# SDR QXEA2011072800622

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 258 S30-32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS FOUND AT FS 258 BETWEEN STR 30 & 32 LT.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  BLENDED OUT CORROSION, TOLERANCE .038, ORIGINAL THICKNESS .040", .002 MATERIAL REMOVED IAW SRM 53-20-15-00-01.  ALL WORK ACCEPTABLE IAW RD 8/4-53-2344.  TREATED WORKED AREA IAW SRM 51-21-10-02-01, 51-25-10-02-01. INSTALLED RIVETS IAW SRM 51-42-05-02-01.  PRIMED, PAINTED AND APPLIED CIC IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND MM 51-25-01-390-801.
